Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 11, Pages 1516–1520 (Mi de9814)  

Ordinary Differential Equations

Optimal bilinear systems on a plane

A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1111 kB)

English version:
Differential Equations, 1998, 34:11, 1516–1521

Bibliographic databases:
UDC: 517.977
Received: 21.11.1997

Citation: A. V. Pukhlikov, “Optimal bilinear systems on a plane”, Differ. Uravn., 34:11 (1998), 1516–1520; Differ. Equ., 34:11 (1998), 1516–1521

Citation in format AMSBIB
\Bibitem{Puk98}
\by A.~V.~Pukhlikov
\paper Optimal bilinear systems on a plane
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 11
\pages 1516--1520
\mathnet{http://mi.mathnet.ru/de9814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711274}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 11
\pages 1516--1521


Linking options:
  • http://mi.mathnet.ru/eng/de9814
  • http://mi.mathnet.ru/eng/de/v34/i11/p1516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021